Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 27, NWS Mobile, AL

August 11, 2025Escambia County, Florida

NWS Mobile, AL issued this flash flood warning at Aug 11, 2025, 6:28 PM CDT for Escambia County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2025, 6:28 PM CDT (23:28 UTC)
Expired
Aug 11, 2025, 9:30 PM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Escambia County, FL

The radar

The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1623 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1623 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

783 
WGUS54 KMOB 112328
FFWMOB
FLC033-120230-
/O.NEW.KMOB.FF.W.0027.250811T2328Z-250812T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
628 PM CDT Mon Aug 11 2025

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  South Central Escambia County in northwestern Florida...

* Until 930 PM CDT.

* At 628 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Goulding, 
  Myrtle Grove, Olive, Avondale, Bellview, Brownsville, Pine Forest, 
  Ramsey Beach and Millview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3055 8713 3041 8719 3040 8739 3053 8739

FLASH FLOOD...RADAR INDICATED

$$

SAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 2:25 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Aug 11, 2:25 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
225 PM CDT Mon Aug 11 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 114 PM CDT Mon Aug 11 2025

A rather soggy start to the week on tap before the dog days of
summer return over the weekend. The main driver for the more
active weather will be an inverted trough/easterly wave over
Florida that will quickly track west across the northern Gulf.
This disturbance will bring an increase in moisture throughout
this afternoon and into Tuesday before departing Wednesday. As
PWATS climb to over 2 inches once again, rain chances will follow
as numerous to widespread showers and storms are expected late
this evening and into the day on Wednesday. Given the high
moisture value and overall weak steering flow, heavy rainfall
will be the greatest concern as storms could quickly produce a
couple of inches in an hour. HREF PMMs for the next 24 hours are
in the widespread 2 to 4 inch range mainly along the Florida
Panhandle with some areas hinting at localized 5 to 7 inches and
max totals could reach locally double if storms can stick around
long enough. Given the PWAT situation and these potentials, there
is some concerns for Flash Flooding across the Florida panhandle
likely beginning late tonight into Tuesday morning. Flooding
concerns will likely be confined to urban poor drainage areas but
if the wrong spot ends up with the heavier amounts then some more
serious flooding can certainly occur. We will have to keep a close
eye overnight on trends and see how the forecast evolves.
Confidence and duration is not there at this time for a watch.

Rain chances should begin to taper off as the system tracks west
and upper level ridging builds back into the area by Wednesday
into Thursday bringing a drier but hotter weekend. Expect a more
summertime pattern to setup with your standard scattered afternoon
thunderstorms along the seabreeze and rather uncomfortable
temperatures and humidity. The big concern will likely be
heat as temperatures climb into the mid 90s with dewpoints in the
70s. Heat indices will climb back into the low 100s making for a
rather sticky weekend. BB-8

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Mon Aug 11 2025

The best chances for showers and storms will be along and east of
I-65 this afternoon, then coverage diminishes this evening.
Showers and storms increase in coverage near the coast late
tonight into the early morning hours then begin to spread inland
Tuesday morning, mostly along and east of I-65. IFR to MVFR
conditions will be near and with the showers and storms, and while
VFR conditions tend to prevail outside of convection through this
evening, an IFR ceiling is anticipated to develop late tonight
into Tuesday morning along and east of I-65. Northeast to
southeast winds 5-10 knots today decrease to a light east to
southeast flow this evening, then a southeasterly flow at 5-10
knots develops Tuesday morning. /29

&&

.MARINE...
Issued at 114 PM CDT Mon Aug 11 2025

A light to moderate easterly flow today will turn more southerly
by tonight as a weak disturbance moves across the northern Gulf.
Increased showers and storms will be expected across the marine
zones through Wednesday before returning to a more traditional
summertime pattern by the weekend. BB-8

BB-8

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      74  86  74  89  75  91  75  94 /  50  80  40  70  20  50  10  40
Pensacola   77  86  78  90  78  90  78  92 /  70  80  40  60  20  50  10  40
Destin      77  88  79  90  79  90  79  92 /  80  80  40  60  20  50  10  30
Evergreen   73  86  72  90  72  93  74  94 /  50  80  30  70  20  50  10  30
Waynesboro  73  87  72  89  72  92  73  94 /  30  70  30  70  10  50  10  30
Camden      73  86  73  89  72  90  74  92 /  30  70  30  70  20  50  10  30
Crestview   74  86  73  90  73  91  74  93 /  70  80  30  70  10  50  10  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Aug 11, 4:13 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
413 PM CDT Mon Aug 11 2025

ALZ261-263-MSZ079-112200-
Mobile Inland AL-Mobile Central AL-George MS-
413 PM CDT Mon Aug 11 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE AND
SOUTHEASTERN GEORGE COUNTIES THROUGH 500 PM CDT...

At 411 PM CDT, Doppler radar was tracking an outflow over Midtown
Mobile from a strong thunderstorm over Mobile Bay, moving northwest
at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Chickasaw, Semmes, Tanner
Williams, I65 And I165, I65 And AL 158, I10 And I65, Mobile Regional
Airport, and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3070 8841 3074 8841 3074 8851 3097 8834
      3075 8798 3074 8800 3071 8799 3074 8797
      3072 8798 3069 8796 3071 8795 3072 8794
      3071 8792 3053 8803
TIME...MOT...LOC 2111Z 121DEG 19KT 3068 8810

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SAM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 5:04 PM CDTAreal Flood AdvisoryMOBSanta Rosa3 hr

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.